Apr 23, 2008
Hi I have been HIV for 3 years and not yet on medications. MY V/L is 4,500 and cd4 450. I have noticed intermittent loss of feelings in my toes and fngers and also my penis, could this be a side effect of HIV even though I am not on medications.
| Response from Dr. Henry
Loss of sensation due to HIV usually first involves the toes and feet before the fingers would be involved. Other conditions like Raynaud's phenomenon, stress, cryoglobulinemia could be involved so a good general medical work up is suggested. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of AIDS?
- Burning Penis After Swallowing Worried I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.